| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Vitrectomy (2643); No Code Available (3191)
| Date of Event |
11/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the zkb00 +18.0 diopter intraocular lens (iol) was implanted on (b)(6) 2017 into the patient's left eye and explanted on (b)(6) 2019 because of glare and decreased vision.Reportedly, a vitrectomy was performed, but no incision enlargement and no other injuries occurred.An ar40e +17.5 diopter was implanted as a replacement.After the lens exchange, the patient was reported being happy and the symptoms have resolved.No additional information was provided.
Additional Manufacturer Narrative
Concomitant medical products: device available for evaluation: yes.Concomitant medical products: returned to manufacturer on: 3/14/2019.Device evaluated by mfr: device returned to manufacturer: yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.